# SDR 2007UALA04993

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 29,296 hours, 7,952 cycles
- Engine: Pwa PW4052
- Engine time: 62,045 hours, 11,744 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENG OIL FLTR EICAS MSG AFT ENG START.  TEMP UP TO 74C AND MSG STILL WOULD NOT ERASE.
